Metabolic Research Center - About to start Metabolic Research Center




court1283
08-11-2009, 12:51 AM
Hello everyone! I am about to start MRC as a long distance client because there are no centers near me. I know it works because my aunt is doing it and she has had great success. My question to you all is...I take anti anxiety medication and I am going to be taking the cortitrim, the HR 3 or 6 or whatever that is, and the fat burner with the hoodia in it and I was wondering it anyone has experienced increased heart rate or lightheadedness, etc as a result? My consultant used to be a nurse and I trust her but I was just wondering if anyone had an experience or knows someone who has. Thanks so much!!!


lmickley
08-11-2009, 08:22 AM
Hello everyone! I am about to start MRC as a long distance client because there are no centers near me. I know it works because my aunt is doing it and she has had great success. My question to you all is...I take anti anxiety medication and I am going to be taking the cortitrim, the HR 3 or 6 or whatever that is, and the fat burner with the hoodia in it and I was wondering it anyone has experienced increased heart rate or lightheadedness, etc as a result? My consultant used to be a nurse and I trust her but I was just wondering if anyone had an experience or knows someone who has. Thanks so much!!!

I take cortitrim, MRC6 (I think that is what you meant by HR3) and phentratrim (maybe the fat burner with hoodia in it?) I also take wellbutrin and have never had any issues.

maui melon
08-11-2009, 01:31 PM
I would advise asking your doctor. I am on medication, so I wanted to check with my doctor before I started any of the MRC supplements just to make sure there would not be any interactions.


lmickley
08-11-2009, 01:33 PM
I would advise asking your doctor. I am on medication, so I wanted to check with my doctor before I started any of the MRC supplements just to make sure there would not be any interactions.

Good idea. And the counselors are supposed to go over your health history and medications also for interactions.

truthteller
08-11-2009, 04:31 PM
Remember there are no doctors on staff and the counselors are not trained counselors, so guard your own good health and mental health.

court1283
08-17-2009, 10:20 PM
Thank you for your replies! I gave my health history to my consultant and she used to be a nurse so I trust her, I just wanted to get in contact with someone who has been on a similar regimen. I am taking the phenatrim and the MRC6 (I messed up the names pretty bad!). I am going to be starting tomorrow. I am a nurse myself and I checked with a few doctors but I do not see a psychiatrist for my paxil as I have been on it so long my PCP prescribes it for me. Thats why I wanted to get a few other opinions. Thanks for responding and good luck to everyone!!!